# SDR SIMA200220507

- Difficulty date: July 20, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ALCLAD2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT HAT CHANNEL AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  FABRICATED A CHANNEL REPAIR DOUBLER AND FILLER.  REPAIR DONE IAW SRM.
